Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swelling and itching near nails. Taking antihistamines and allergy related drugs. Treatment?

Hello Doctor, I am having a very peculiar problem, for last two months I have developed swelling and itching in my fingers basically near the nails . I have tried anti histamine and other allergy related drug under a medical supervision but still now nothings has worked. My doctor did some blood test but it was all negative, first they said soap or detergent allergy now they said it is nickel allergy, but even after taking medications there is absolutely no improvement till date. Can you explain what may be the cause for such reaction. Thanks & Regards
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
it seems to me fungal rather then allergies
yu start with forca 150mg once a wk for 8 week
take tab fexofenadine 120 mg od
apply antifungal candid ointment tds on area
keep area dry and sweat free
can use mycoderm powder once a day or twice a day
after drying area ofnail
may take 8 - 10 wk
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor